RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1969, Volume 188, Number 6, Pages 1231–1233 (Mi dan34967)  

MATHEMATICS

Certain applications of the principle of comparison of indices and the laws of separability of the space $J^{\omega_\nu}$

Z. I. Kozlova

Volgograd State Pedagogical Institute

Full text: PDF file (494 kB)

Bibliographic databases:
UDC: 519.52
Presented: Л. В. Канторович
Received: 30.12.1968

Citation: Z. I. Kozlova, “Certain applications of the principle of comparison of indices and the laws of separability of the space $J^{\omega_\nu}$”, Dokl. Akad. Nauk SSSR, 188:6 (1969), 1231–1233

Citation in format AMSBIB
\Bibitem{Koz69}
\by Z.~I.~Kozlova
\paper Certain applications of the principle of comparison of indices and the laws of separability of the space $J^{\omega_\nu}$
\jour Dokl. Akad. Nauk SSSR
\yr 1969
\vol 188
\issue 6
\pages 1231--1233
\mathnet{http://mi.mathnet.ru/dan34967}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0266758}
\zmath{https://zbmath.org/?q=an:0234.04007}


Linking options:
  • http://mi.mathnet.ru/eng/dan34967
  • http://mi.mathnet.ru/eng/dan/v188/i6/p1231

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:17
    Full text:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019